# SDR CKSA97032

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802MG
- Make and model: Doug DC-8-62
- Aircraft serial: 46098
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 36469711
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND LEVEL 2 CORROSION LEFT OUTBOARD DOG HOUSE LOWER ANGLE CORRODED.  REMOVED AND REPLACED ANGLE IAW SRM 51-1-8, 51-1-0, 51-1-20, 51-1-21, 51-1-4.  CORROSION TASK CARD NUMBER 5700-0551.  NON-ROUTINE TASK CARD NUMBER 83104.
